Affordable Access

Publisher Website

Approximation of discontinuous curves and surfaces with tangent conditions

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
193
Issue
1
Identifiers
DOI: 10.1016/j.cam.2005.02.021
Keywords
  • Smoothing
  • Parametric Curve
  • Parametric Surface
  • Discontinuity
  • Spline
  • Tangent Condition

Abstract

Abstract We deal with a smoothing method of constructing some discontinuous curve or surface from a Lagrangean data and tangent conditions. Such method is based on the theory of smoothing variational splines conveniently adapted to introduce the tangent condition and the discontinuity set. To show the efficiency of our method we finish this work by a convergence result and some numerical and graphical examples.

There are no comments yet on this publication. Be the first to share your thoughts.